Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The radical of the center of a group algebra

Author: D. S. Passman
Journal: Proc. Amer. Math. Soc. 78 (1980), 323-326
MSC: Primary 20C05
MathSciNet review: 553368
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K[G]$ denote the group algebra of a finite group G over a field K of characteristic $ p > 0$ and let $ \mathcal{Z} = {\mathbf{Z}}(K[G])$. In this paper, we offer a bound for the nilpotence degree of the Jacobson radical $ J\mathcal{Z}$ in terms of the order of a Sylow p-subgroup of G.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C05

Retrieve articles in all journals with MSC: 20C05

Additional Information

PII: S 0002-9939(1980)0553368-7
Article copyright: © Copyright 1980 American Mathematical Society